# SDR QXEA2009031600182

- Difficulty date: March 10, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 9,307 hours, 6,770 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX- AIL TRIM STUCK AT FULL LEFT WING DOWN POSITION.  C/W OPS CHECK OF AILERON TRIM SYSTEM IAW AMM TASK 27-11-00-710-802.  OPS CHECK GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
